# SDR 04FDEA00010

- Difficulty date: January 3, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Bracket
- Part number: ARC199113
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP O/B HINGE (FLAP SIDE) PIVOT I/B BORE HOLE FOUND CORROSION.    REMOVED & FOUND WITHIN LIMITS AS PER FEDEX EA 1-5750-75220,  WINGS - TE & TE DEVICES - LT O/B FLAP / O/B SUPPORT BRACKET CORROSION REMOVAL & REPAIR.
